# SDR COMA0760394

- Difficulty date: May 23, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 19,365 hours, 16,379 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: 243
- Condition: Faulty
- Location: Mlg
- Part time: 12,441 hours, 10,307 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5417 - AFTER TAKEOFF RECEIVED GEAR DISAGREE WARNING, AND SHORTLY AFTER, HYDRAULIC OVERTEMP SYSTEM 3 CAUTION.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  TROUBLESHOT PROBLEM TO PSEU.  REPLACED PSEU.  NO FURTHER DEFECTS.
